Hello - I am a 69 yo male. Generally healthy.
They say I have to "wait it out." It's getting frustrating. Anything you can offer that I can do that might be of some help additionally, or to have my doctor check out would be greatly appreciated. - Thanks, XXXXXXX
It seems allergic rhinosinusitis
Hello and welcome to Ask A Doctor service.
It's evident from your symptoms that you are having allergic rhinosinusitis. Continue fluticasone nasal spray. Take steam inhalation after nasal spray with karbol plus capsule. Take antiallergic tablet montelukast levocetrizine at bedtime. Along with fluticasone you can take solsprey nasal spray. These medications will decrease your inflammation but your allergy won't be eradicated. So you have to increase your immunity. Do nasal breathing exercises. You can start some yoga or moderate exercise. Lead healthy lifestyle. Wash bedsheets,curtains thrice weekly. Stay away from allergens. Drink plenty of water.
Please review if you have any queries.
You did not read my letter carefully. I CANNOT take Flonase or any other steroid nasal spray due to my glaucoma. I have had my eye specialist and two other doctors tell me that! I know that I have allergies and have an antihistamine I can take. I am already steaming and drinking plenty of water, as I told you.
You gave me no new information and prescribed for me things that are contraindicated for me given my pre-existing medical conditions which I detailed to you. I am sorry to have wasted your time and mine also apparently.
Hii. There are no options other than nasal spray in allergic rhinitis. You
Hii. There are no options other than nasal spray in allergic rhinitis. You might have overlooked the last part of my paragraph. It was written that you have to increase your immunity to avoid allergy. I had also written about the measures to increase your immunity and to avoid allergens.
Flonase is not contraindicated absolutely in glaucoma patients. Studies have shown that majority of patients of glaucoma has used flonase without increase of ocular pressure but in a certain group of patients the ocular pressure has increased. So either you follow the preventive measures or you monitor your ocular pressure in first few week after using flonase spray and plan accordingly.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Is it normal to have seapage from a nose packing
- I am having pain my left ear from last couple
- My wife has been reporting head ache for past few
- I want an answer from Specialist too. ________________________________ I...
- Hi, Recently, I have joined swimming classes and this very
- Hello - I am 33 years old male and my
- My 18 year old daughter drank XXXXXXX floor cleaner yesterday
- The skin inside my ears before inner ear is suddenly
- sir.. , my brother have some breathing difficulties recently.. he
- Ok, please do not review the other opinion. I’m a